Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigendum: “Computing an arithmetic constant related to the ring of Gaussian integers” [Math. Comp. 44 (1985), no. 169, 241–250; MR0771043 (87a:11028)] by Gramain and M. Weber
HTML articles powered by AMS MathViewer

by François Gramain PDF
Math. Comp. 48 (1987), 854 Request permission
Similar Articles
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 48 (1987), 854
  • MSC: Primary 11D99; Secondary 11J99, 11Y60, 30D15
  • DOI:
  • MathSciNet review: 878711